# SDR UIEA2020071311520

- Difficulty date: July 9, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 74,590 hours, 13,445 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Apu Pneumatic
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU PNEUMATIC SYSTEM INOPERATIVE,   PERFORMED A BITE ON THE APU ECU. OPERATED APU SEVERAL TIMES,  BOTH ELECTRICAL AND PNEUMATIC BLEED SYSTEM WORKING GOOD IAW FIM 49-11. FAULT TREE 958.
